Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Muscle twitching

Hey Folks-

It has been a while since I last posted. I had a micro-d 2 years ago at l4-l5 and then ruptured my l3-l4 last August. I opted to not have surgery and try to manage pain with medication, but now I'm having intense muscle twitching in my lower left leg accompanied by tingling and numbness. I told my doc a couple weeks ago I'm ready for surgery and hopefully will have it within the next month or 2. However, this new symptom is really worrying me since I've never experienced anything like it before. I called my doc today to discuss but have yet to hear back. Has anyone else experienced these weird muscle twitching episodes? I can watch my calf and lower leg and it looks like there are critters under my skin moving around. It's nerve racking (no pun intended) and I'm not sure what to think about it.



  • Have you checked to see if muscle twitching is a side effect to any of your meds? I took prednisone a couple months ago and had awful muscle twitching.
  • I've been on the same meds since last August and haven't had this. When I had ESIs I did have awful leg cramps in the same leg, but this is different, more of a light but constant movement of my muscles. Further research on the web makes me think it is fasiculations, a random firing of nerves creating muscle fibers to contract. I'm not sure the reason but it is a little freaky and makes me wonder if I've waited too long to have the decompression surgery. It seems worse when I exert myself and tends to lessen when I take my medication. I'm hoping I haven't permanently damaged my nerve.
Sign In or Register to comment.